Topamax & GAS

View previous topic View next topic Go down

Topamax & GAS

Post  Tasmania95 on Tue May 07, 2013 2:02 pm

Ive been on Topamax (generic) and Ive noitced that I've been getting terrible gas.

I dont want to get off the meds cuz its been working great for me and no migraine since ive started but its been giving me very uncomforable gas!!! what have you been doing to make it help? I have no other side effect from this meds.

Tasmania95

Posts : 1
Join date : 2013-05-07
Age : 40
Location : Maryland

Back to top Go down

Re: Topamax & GAS

Post  Jilly on Tue May 07, 2013 11:33 pm

I remember when I started taking Topiramate (Topamax) I experienced gas too. I mostly experienced stomach problems with mine. I experienced it when I first started on it, and every time I went up in my dosage it was worse. I paid attention to what I was eating and I did figure out some foods that made it worse. I also started eating smaller amounts and it seemed to help. I tried to eat nutrient dense foods and tried to make sure my smaller meals had enough calories to hold me over. Luckily this side effect did not last forever. Within 3-4 months I did not have this problem again.

I do not take this med anymore, although it was beneficial to my condition.

Jilly

Posts : 33
Join date : 2012-06-25
Location : Canada

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum